# SDR LR7A2017091901187

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 50,266 hours, 30,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE RT OUTBOARD WING OWS173R FLAP TRACK SUPPORT BRACKET ANGLE CRACKED, FS598 WL260.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 AND 51-70.
